Lightning, Santa Rosa
- When
- July 24, 3:35 PM CST
- Where
- Santa Rosa County, Navarre
- Property damage
- $50,000
- Reported by
- 911 Call Center
- Coordinates
- 30.400, -86.870
Lightning struck a house and caused a fire in the attic.
Lightning struck a house and caused a fire.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MOB wrote it up.
Lightning struck a house and caused a fire.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Jul 24, 3:29 PM CST, 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 429 PM CDT FRI JUL 24 2015 .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...FOR TONIGHT THROUGH SATURDAY....SCATTERED TO NUMEROUS THUNDERSTORMS HAVE DEVELOPED IN ADVANCE OF THE WEAK FRONTAL BOUNDARY SAGGING SOUTHWARD OVER NORTHERN AL. STORMS WILL CONTINUE TO PROPAGATE SOUTHWARD AND MOVE OUT OVER THE GULF WATERS THIS EVENING. BOUNDARY SHOULD MAKE IT TO NEAR THE COAST TONIGHT AND MAY WITH A NOCTURNAL PUSH OUT A LITTLE INTO THE NORTHERN GULF...EITHER WAY THOUGH EXPECT IT TO LAY ACROSS OUR COASTAL COUNTIES BY LATE SATURDAY MORNING. BOUNDARY SHOULD THEN SERVE AS A TRIGGER FOR CONVECTION ALONG THE COAST WHILE INTERIOR SECTIONS SHOULD REMAIN PRIMARILY DRY. BIGGEST THREAT FROM THE STORMS WILL REMAIN LIGHTNING...POTENTIAL DAMAGING STRAIGHT LINE WIND GUSTS 40 TO 60 MPH AND BRIEF HEAVY DOWNPOURS CAUSING HAZARDOUS DRIVING CONDITIONS AND MINOR FLOODING ALONG POOR DRAINAGE AREAS. TEMPERATURES WILL CONTINUE TO TREND WARMER THAN NORMAL WITH HEAT INDICES RANGING FROM THE LOW HUNDREDS NEAR THE COAST TO MID HUNDREDS FURTHER INLAND. /08 JW SATURDAY NIGHT...THE SHORTWAVE ENERGY CAUSING THE CURRENT ENERGY PUSHES SOUTH OF THE GULF COAST AND INTO AN UPPER TROUGH OVER FL...PUSHING THE BOUNDARY/SURFACE TROUGH WELL SOUTH OF THE NORTHERN GULF COAST. COMBINED WITH SURFACE HIGH PRESSURE MOVING SOUTH OVER THE CAROLINAS...A NORTHEASTERLY FLOW SETS UP...BRINGING DRIER AIR IN OVER THE FA...AND SHIFTING THE RAIN AXIS SOUTH OF THE GULF COAST. THE AIRMASS IS NOT THAT MUCH COOLER...SO AM EXPECTING TEMPS TO BE ABOUT THE SAME AS TONIGHT...ABOVE SEASONAL. SUNDAY THROUGH SUNDAY NIGHT...A STRONG UPPER SYSTEM DIVING SOUTH OVER THE NORTHWESTERN CONUS PUSHES THE UPPER HIGH OVER THE PLAINS EAST A BIT...CLOSER TO THE LOWER MISS RIVER VALLEY. GUIDANCE IS CONSISTENT IN DEVELOPING A SURFACE LOW/CIRCULATION ON THE BOUNDARY...BUT VARYING WHERE. EITHER WAY...THE FA REMAINS UNDER DRIER NORTHEAST TO EASTERLY FLOW. FOR DAYTIME HIGHS SUNDAY...AM EXPECTING AROUND THE SAME SUNDAY AS THE PREVIOUS DAY...BUT AM NOT EXPECTING ANY RAIN. WITH THE BIT DRIER AIR...HEAT INDICES ARE EXPECTED TO BE A BIT LESS...RISING TO THE 100 TO 102 RANGE. SUNDAY NIGHT...WITH THE DRIER AIR IN PLACE...OVERNIGHT TEMPS AWAY FROM THE COAST ARE EXPECTED TO BE SIGNIFICANTLY COOLER...WITH LOWER 70S EXPECTED. .LONG TERM...(MONDAY ON)...MONDAY THROUGH TUESDAY NIGHT...THE NORTHWESTERN CONUS SYSTEM PUSHES EAST...WHILE ANOTHER UPPER LOW DEEPENS OVER EASTERN CA. THE UPPER HIGH OVER THE PLAINS GETS SHOVED AROUND...BUT REMAINS PRETTY MUCH ENTRENCHED OVER THE SOUTHERN PLAINS. THE DRIER AIRMASS THAT HAS MOVED OVER THE FA GETS MOISTENED UP BY ATLANTIC MOISTURE BEING PUSHED OVER THE SOUTHEASTERN STATES AND ULTIMATELY...THE FA BY THE EASTERLY FLOW AROUND SURFACE HIGH PRESSURE OVER THE NORTHEASTERN CONUS. DAYTIME HIGH REMAIN PRETTY MUCH IN THE MID 90S...PLUS OR MINUS...BUT WITH MOISTURE LEVELS CREEPING UP... OVERNIGHT LOWS CREEP UP BACK INTO THE MID 70S OVER MUCH OF THE FA. WEDNESDAY THROUGH FRIDAY...GUIDANCE IS ADVERTISING THE PREVIOUS NORTHWESTERN CONUS UPPER SYSTEM MOVING OVER THE GREAT LAKES...THEN NEW ENGLAND...PUSHING THE PLAINS UPPER HIGH WEST...TO OVER THE DESERT SOUTHWEST. THIS ALLOWS AN UPPER TROUGH THAT HAS BEEN MEANDERING AROUND OF FL TO SHIFT WEST...INCREASING THE CHANCE OF RAIN THROUGH THE LATTER HALF OF THE WEEK. WITH THE INCREASING RAIN CHANCES AND THE UPPER HIGH NO LONGER AN INFLUENCE FOR TEMPS...AM EXPECTING TEMPS TO MODERATE DOWN TO SEASONABLY WARM LEVELS OVER WESTERN PORTIONS OF THE FA...AROUND TO A BIT BELOW EASTERN PORTIONS OF THE FA. && .AVIATION... 241800Z PACKAGE...OVERALL VFR CONDITIONS EXCEPT IN AND AROUND TSTMS WHERE CONDITIONS WILL DETERIORATE BRIEFLY TO IFR. TSTM COVERAGE WILL INCREASE ACROSS THE AREA BECOMING NUMEROUS THIS AFTERNOON...CONVECTION WILL MOVE OVER THE GULF BY EVENING WITH ONLY ISOLATED CONVECTION EXPECTED NEAR THE COAST. CAN'T RULE OUT PATCHY FOG IMPACTING TAF SITES TONIGHT BUT DON'T THINK IT WILL BE WIDESPREAD AND IT WILL BE INTERMITTENT IF IT DOES OCCUR. /08 JW && .MARINE...A FRONT APPROACHING FROM THE NORTH WILL GENERATE SCATTERED TO NUMEROUS THUNDERSTORMS THAT WILL MOVE SOUTHWARD OVER OUR COASTAL WATERS AND OVER THE NORTHERN GULF THIS AFTERNOON AND EVENING. SOME OF THESE STORMS WILL BECOME STRONG AND MAY PRODUCE WIND GUSTS OF OVER 35 KNOTS. OTHERWISE...A MODERATE TO STRONG WEST TO NORTHWEST FETCH WILL PERSIST THROUGH SATURDAY NIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION. FOLLOWING FRONTAL PASSAGE...A WEAK PRESSURE PATTERN SETS UP ON SUNDAY AND CONTINUES INTO EARLY NEXT WEEK...BRINGING LIGHT WINDS AND SMALL SEAS. /08 JW && .PRELIMINARY POINT TEMPS/POPS... MOBILE 76 94 77 94 77 / 50 30 30 10 05 PENSACOLA 77 93 78 92 77 / 50 30 30 10 05 DESTIN 80 89 79 89 80 / 50 30 30 10 05 EVERGREEN 74 96 75 96 73 / 20 10 20 05 05 WAYNESBORO 74 97 76 96 75 / 20 20 20 10 05 CAMDEN 75 96 75 96 74 / 20 10 10 10 05 CRESTVIEW 75 95 76 95 75 / 30 30 20 05 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 543 AM CDT FRI JUL 24 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-251100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 543 AM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A SURFACE FRONTAL BOUNDARY IS FORECAST TO SLIP SOUTHWARD...BECOMING ALIGNED FROM SOUTHERN GEORGIA TO CENTRAL MISSISSIPPI BY LATE THIS AFTERNOON. WITH THE FRONT APPROACHING FROM THE NORTH ALONG WITH DEEP MOISTURE AND AN ATMOSPHERE THAT BECOMES UNSTABLE...SCATTERED TO NUMEROUS SHOWERS AND STORMS IS FORECAST. A POTENTIALLY ACTIVE DAY LOOKS TO BE SETTING UP. SOME OF THE STORMS WILL LIKELY BE STRONG...PRODUCING STRONG WIND GUSTS UP TO 50 MPH...AND FREQUENT LIGHTNING. THE MORE ORGANIZED STORMS WILL BE EFFICIENT HEAVY RAIN PRODUCERS AS WELL. A FEW SEVERE STORMS ARE NOT OUT OF THE QUESTION. THE FORECAST CALLS FOR TODAY'S STORMS TO PUSH SOUTH TO SOUTHEAST AT 15 TO 25 MPH. BEFORE STORMS DEVELOP...DAYTIME HIGHS LIFTING INTO THE MID 90S COMBINE WITH DAILY HUMIDITY...SUPPORTING HEAT INDEX VALUES RANGING FROM 101 TO 106. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY BRIEF STRONG WIND GUSTS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINS CAN BE COMMON IN STRONGER STORMS THIS WEEKEND. ISOLATED STORM COVERAGE IS FORECAST ON MONDAY AND TUESDAY. SCATTERED STORMS EXPECTED WEDNESDAY AND THURSDAY ALONG AND SOUTHEAST OF INTERSTATE 65. HIGHEST HEAT INDICES RANGE FROM 102 TO 107 DURING THE OUTLOOK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-251100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 543 AM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A FRONTAL BOUNDARY APPROACHING THE DEEP SOUTH LATE THIS AFTERNOON AND EVENING...MAINTAINS A MODERATE WEST TO SOUTHWEST WIND FLOW. SMALL CRAFT SHOULD EXERCISE CAUTION. STORMS THAT DEVELOP OVER LAND TODAY ARE FORECAST TO TRACK GENERALLY SOUTHEAST AT 15 TO 25 KNOTS INTO THE COASTAL WATERS. GIVEN THE FORECAST STORM MOTION...MARINERS SHOULD BE ALERT TO DARKENING SKIES TO THE NORTH AND NORTHWEST...ONSET OF FREQUENT LIGHTNING...STRONG WIND GUSTS AND VISIBILITY REDUCING HEAVY RAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR MARINE STORMS. FREQUENT LIGHTNING ACTIVITY AND VISIBILITY REDUCING HEAVY RAINS WILL ALSO BE A HAZARD IN AND NEAR STORMS DURING THE OUTLOOK.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 229 PM CDT FRI JUL 24 2015 ALZ051>053-242030- WASHINGTON AL-CHOCTAW AL-CLARKE AL- 229 PM CDT FRI JUL 24 2015 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHEASTERN WASHINGTON...SOUTH CENTRAL CHOCTAW AND CENTRAL CLARKE IN SOUTHWEST ALABAMA UNTIL 330 PM CDT... AT 227 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF COFFEEVILLE...OR 16 MILES NORTH OF CHATOM...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... JACKSON... COFFEEVILLE... WHATLEY... SAINT STEPHENS... LEROY... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 40 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. LAT...LON 3168 8829 3179 8817 3165 8766 3134 8792 TIME...MOT...LOC 1927Z 304DEG 27KT 3169 8819
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
233 PM CDT FRI JUL 24 2015
ALZ052-053-059-262-FLZ201-242030-
BALDWIN INLAND AL-ESCAMBIA AL-WASHINGTON AL-CLARKE AL-
ESCAMBIA INLAND FL-
233 PM CDT FRI JUL 24 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
BALDWIN...SOUTHEASTERN WASHINGTON AND SOUTH CENTRAL CLARKE IN
SOUTHWEST ALABAMA...AND SOUTHWESTERN ESCAMBIA IN SOUTHCENTRAL
ALABAMA...AND INLAND ESCAMBIA IN NORTHWEST FLORIDA UNTIL 330 PM
CDT...
AT 232 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
MCINTOSH...OR 15 MILES SOUTH OF JACKSON...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
ATMORE... I65 AND CR 1...
POARCH CREEK RESERVATION... I65 AND AL 287...
MCCULLOUGH... I65 AND AL 21... I65 AND CR 47...
MALCOLM...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3109 8792 3112 8795 3114 8794 3115 8794
3115 8797 3117 8797 3117 8799 3116 8801
3121 8807 3137 8791 3110 8737 3083 8759
TIME...MOT...LOC 1932Z 306DEG 33KT 3129 8792SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
251 PM CDT FRI JUL 24 2015
ALZ052-MSZ076-242045-
WASHINGTON AL-GREENE MS-
251 PM CDT FRI JUL 24 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN WASHINGTON IN SOUTHWEST ALABAMA...AND NORTHEASTERN
GREENE IN SOUTHEAST MISSISSIPPI UNTIL 345 PM CDT...
AT 251 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF STATE LINE...OR 13 MILES NORTH OF LEAKESVILLE...MOVING SOUTHEAST
AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
DEER PARK... VINEGAR BEND... FRUITDALE...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3143 8858 3143 8856 3127 8821 3111 8837
3111 8843 3106 8843 3131 8870
TIME...MOT...LOC 1951Z 305DEG 20KT 3135 8860SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
308 PM CDT FRI JUL 24 2015
ALZ052-MSZ067-242100-
WASHINGTON AL-WAYNE MS-
308 PM CDT FRI JUL 24 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON IN SOUTHWEST ALABAMA...AND SOUTHEASTERN WAYNE
IN SOUTHEAST MISSISSIPPI UNTIL 400 PM CDT...
AT 307 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAYNESBORO...
MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... CHATOM... MILLRY...
BUCKATUNNA... TIBBIE...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3170 8846 3162 8810 3128 8828 3139 8845
3144 8845 3144 8851 3149 8859 3164 8868
3175 8864 3175 8847
TIME...MOT...LOC 2007Z 281DEG 32KT 3167 8854SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CDT FRI JUL 24 2015
ALZ264-266-FLZ201-202-204-242145-
BALDWIN COASTAL AL-BALDWIN CENTRAL AL-ESCAMBIA INLAND FL-
ESCAMBIA COASTAL FL-SANTA ROSA COASTAL FL-
350 PM CDT FRI JUL 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...COASTAL BALDWIN AND CENTRAL BALDWIN IN SOUTHWEST
ALABAMA...AND INLAND ESCAMBIA...COASTAL ESCAMBIA AND COASTAL SANTA
ROSA IN NORTHWEST FLORIDA UNTIL 445 PM CDT...
AT 349 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR STAPLETON TO GONZALEZ...AND MOVING SOUTH AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA... GOULDING... BRENT...
BELLVIEW... WEST PENSACOLA... GONZALEZ...
FERRY PASS... PENSACOLA INTERNATIONAL AIRPORT...
MYRTLE GROVE... ENSLEY... PERDIDO BEACH...
JOHNSONS BEACH...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE
PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO
HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION.
LAT...LON 3064 8767 3069 8730 3062 8726 3052 8704
3040 8706 3039 8695 3036 8713 3041 8722
3037 8732 3037 8726 3032 8728 3029 8749
3032 8749 3032 8743 3045 8735 3046 8737
3047 8742 3029 8754
TIME...MOT...LOC 2049Z 312DEG 23KT 3073 8772 3055 8729SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
427 PM CDT FRI JUL 24 2015
ALZ264-266-242200-
BALDWIN COASTAL AL-BALDWIN CENTRAL AL-
427 PM CDT FRI JUL 24 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...COASTAL
BALDWIN AND CENTRAL BALDWIN IN SOUTHWEST ALABAMA UNTIL 500 PM CDT...
AT 426 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FAIRHOPE...
MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
FAIRHOPE... FOLEY... ROBERTSDALE...
POINT CLEAR... ELBERTA... SUMMERDALE...
MAGNOLIA SPRINGS... SILVERHILL... BON SECOUR...
THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL AND WIND GUSTS UP
TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS
PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3028 8776 3030 8773 3030 8776 3036 8784
3038 8783 3039 8781 3041 8782 3042 8783
3039 8785 3039 8784 3038 8784 3038 8787
3042 8791 3047 8792 3048 8794 3055 8790
3062 8784 3046 8753 3025 8773
TIME...MOT...LOC 2126Z 308DEG 16KT 3051 8784The Eglin Afb radar (KEVX), 93 km away, was scanning. The volume nearest the first event began at 21:33 UTC.
1 lightning. Local standard time, as filed.
Lightning struck a house and caused a fire in the attic.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2015Every state in 2015This day in weather historyWarnings in Florida, July 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 597241.